Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/36043
Title: A penalty approximation method for a semilinear parabolic double obstacle problem
Authors: Zhou, YY
Wang, S
Yang, XQ 
Issue Date: 2014
Source: Journal of global optimization, 2014, v. 60, no. 3, p. 531-550
Abstract: In this work, we present a novel power penalty method for the approximation of a global solution to a double obstacle complementarity problem involving a semilinear parabolic differential operator and a bounded feasible solution set. We first rewrite the double obstacle complementarity problem as a double obstacle variational inequality problem. Then, we construct a semilinear parabolic partial differential equation (penalized equation) for approximating the variational inequality problem. We prove that the solution to the penalized equation converges to that of the variational inequality problem and obtain a convergence rate that is corresponding to the power used in the formulation of the penalized equation. Numerical results are presented to demonstrate the theoretical findings.
Keywords: Parabolic differential operator
Complementarity problem
Global optimizer
Penalty approximation method
Double obstacle problem
Publisher: Springer
Journal: Journal of global optimization 
ISSN: 0925-5001
EISSN: 1573-2916
DOI: 10.1007/s10898-013-0122-6
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

8
Last Week
0
Last month
Citations as of Jul 10, 2020

WEB OF SCIENCETM
Citations

8
Last Week
0
Last month
Citations as of Jul 9, 2020

Page view(s)

144
Last Week
0
Last month
Citations as of Jul 7, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.